# SDR FDEA201307081501

- Difficulty date: July 8, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 1661 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGERON 12R BS 1661,  FOUND DENTED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2, REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
